True gynaecomastia, another manifestation of immune reconstitution disease?

@article{Qazi2002TrueGA,
  title={True gynaecomastia, another manifestation of immune reconstitution disease?},
  author={Nadeem A Qazi and John F. Morlese and David M King and Rizvana S Ahmad and Brian George Gazzard and Mark R. Nelson},
  journal={International Journal of STD \& AIDS},
  year={2002},
  volume={13},
  pages={59 - 65}
}
Efavirenz-induced gynaecomastia in HIV-infected Nigerian men: A report of six cases
TLDR
Six patients presenting in the treatment program with varying degrees of gynaecomastia following the use of efavirenz-based highly active antiretroviral therapy, despite adequate immunologic and virologic response are reported. Expand
Development of gynecomastia following initiation of bictegravir/emtricitabine/tenofovir alafenamide
TLDR
Development of ultrasound-confirmed gynecomastia in a previously antiretroviral-naïve patient approximately two months after starting BIC/FTC/TAF, which resolved ten weeks after discontinuing bictegravir/emtricitabine/tenofovir alafenamide (BIC/ FTC/ TAF) based therapy. Expand
The drugs that mostly frequently induce gynecomastia: A national case - noncase study.
TLDR
A comprehensive analysis of a national pharmacovigilance database highlighted the main drug classes suspected of inducing gynecomastia and a lack of harmonization in the summary of product characteristics for original vs. generic medicines. Expand
Alteraciones endocrinometabólicas en pacientes ambulatorios con infección por virus de la inmunodeficiencia humana
TLDR
Las alteraciones endocrinometabolicas en nuestros pacientes ambulatorios con infeccion por el virus de inmunodeficiencia humana are described para realizar una actualizacion del tema. Expand
Gynaecomastia in two men on stable antiretroviral therapy who commenced treatment for tuberculosis.
TLDR
The development of significant bilateral gynaecomastia after starting treatment for pulmonary tuberculosis in two males with WHO stage III Human Immunodeficiency Virus (HIV) infection on stable antiretroviral regimens is described. Expand
Drug‐Induced Gynecomastia
TLDR
Antiandrogens, protease inhibitors, and nucleoside reverse transcriptase inhibitors are the most common drug causes of gynecomastia, whereas first‐generation antipsychotics, spironolactone, verapamil, and cimetidine are less common causes. Expand
Drug-induced gynecomastia
TLDR
This manuscript reviews common examples of drug-induced gynecomastia, discussing the mechanisms and possible treatments and recommending testosterone replacement therapy for hypogonadism. Expand
Efavirenz‐Associated Gynecomastia: Report of Five Cases and Review of the Literature
TLDR
It is thought that HAART induced gynecomastia should be suspected in HIV patients receiving efavirenz‐containing regimens, and two possible mechanisms are implicates: immune restoration processes and efvirenz mediated estradiol‐like effects. Expand
...
1
2
...